# SDR AALA201803029024

- Difficulty date: February 28, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N997NN
- Make and model: Boeing 737823
- Aircraft serial: 33250
- Aircraft time: 4,833 hours, 1,935 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT COVER BROKEN AT RIGHT AFT SERVICE DOOR. SECURED EMERGENCY EXIT LIGHT LENS AT AFT RIGHT SERVICE DOOR.
